# SDR FDEA202207201775

- Difficulty date: July 20, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300*
- Aircraft serial: 611
- Aircraft time: 59,966 hours, 27,290 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: A54612478600
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PYLON O/B SIDE PANEL AT RIB8 FOUND 1EA CRACK REPAIRED THE CRACKED LH PYLON O/B SIDE PANEL AT RIB8 PER EO: 6-5450-7-5003 I PT3 &   A300-600 SRM54-51-31-201-2. EO TITLE: NACELLES/PYLONS - INSPECTION OF PYLON SIDE   PANELS AT RIB8. AIRBUS SB A300-54-6015 R03 & A310-54-2018 R03. THIS IS CATEGORY B   REPAIR. FOLLOW UP INSPECTION PER EO: 6-5450-7-5003 I PT3. MAJOR REPAIR IAW FEDEX   GMM6-2-100.
